# SDR W8PA971323

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COOLING DUCT SHROUD SUPPORT BRACKET CRACKED AT BOTH FLANGES IN AFT CARGO BAY FORWARD BULKHEAD BS 727 PLUS 2, RBL 3, WL 160.  REMOVED CRACKED BRACKET AND INSTALLED NEW BRACKET AT BS 727 PLUS 2, RBL 3, WL 160.  (M)
